Comptes Rendus
Analyse mathématique
Fonctions holomorphes définies positives sur les domaines tubes
[Positive definite holomorphic functions on tube domains]
Comptes Rendus. Mathématique, Volume 343 (2006) no. 2, pp. 87-90.

In this Note, we establish a strong relationship between tube domains in Cn with convex base and positive definite holomorphic functions. We also give a Laplace transform characterization of convexity.

Dans cette Note, on établit un lien fort entre les domaines tubes à base convexe dans Cn et les fonctions holomorphes définies positives. On donne une caractérisation de la convexité au moyen de la transformée de Laplace.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.06.004

Jean-Jacques Loeb 1; El Hassan Youssfi 2

1 Département de mathématiques et informatique, université d'Angers, 2, boulevard Lavoisier, 49045 Angers cedex 01, France
2 LATP, centre de mathématiques et informatique, 39, rue Joliot-Curie, 13453 Marseille cedex 13, France
@article{CRMATH_2006__343_2_87_0,
     author = {Jean-Jacques Loeb and El Hassan Youssfi},
     title = {Fonctions holomorphes d\'efinies positives sur les domaines tubes},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {87--90},
     publisher = {Elsevier},
     volume = {343},
     number = {2},
     year = {2006},
     doi = {10.1016/j.crma.2006.06.004},
     language = {fr},
}
TY  - JOUR
AU  - Jean-Jacques Loeb
AU  - El Hassan Youssfi
TI  - Fonctions holomorphes définies positives sur les domaines tubes
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 87
EP  - 90
VL  - 343
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2006.06.004
LA  - fr
ID  - CRMATH_2006__343_2_87_0
ER  - 
%0 Journal Article
%A Jean-Jacques Loeb
%A El Hassan Youssfi
%T Fonctions holomorphes définies positives sur les domaines tubes
%J Comptes Rendus. Mathématique
%D 2006
%P 87-90
%V 343
%N 2
%I Elsevier
%R 10.1016/j.crma.2006.06.004
%G fr
%F CRMATH_2006__343_2_87_0
Jean-Jacques Loeb; El Hassan Youssfi. Fonctions holomorphes définies positives sur les domaines tubes. Comptes Rendus. Mathématique, Volume 343 (2006) no. 2, pp. 87-90. doi : 10.1016/j.crma.2006.06.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.06.004/

[1] P. Graczyk; J.J. Loeb Bochner and Schoenberg theorems on symmetric spaces in the complex case, Bull. Soc. Math. France, Volume 122 (1994) no. 4, pp. 571-590

[2] L. Helms Introduction to Potential Theory, Robert E. Kreiger Publ. Co., Huntington, NY, 1975

[3] L. Hörmander An Introduction to Complex Analysis in Several Variables, North-Holland, Amsterdam, 1973

[4] L. Hörmander Notions of Convexity, Birkhäuser, Boston, 1994

[5] E.H. Youssfi Harmonic analysis on conelike bodies and holomorphic functions on tube domains, J. Funct. Anal., Volume 155 (1998), pp. 381-435

Cited by Sources:

Comments - Policy